Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 102, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 31, 2016, 4:02 AM EDT. It took effect at Oct 31, 2016, 2:00 PM EDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2016, 4:02 AM EDT (08:02 UTC)
- In effect from
- Oct 31, 2016, 2:00 PM EDT
- Expired
- Nov 2, 2016, 3:10 AM EDT
- In force
- 37 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
260 WHUS73 KAPX 310802 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 AM EDT MON OCT 31 2016 LMZ323-LSZ321-311615- /O.EXA.KAPX.GL.W.0025.161031T2200Z-161101T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 402 AM EDT MON OCT 31 2016 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ341-342-344>346-311615- /O.CON.KAPX.GL.W.0025.161031T2200Z-161101T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 AM EDT MON OCT 31 2016 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-311615- /O.NEW.KAPX.SC.Y.0102.161031T1800Z-161101T1800Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 402 AM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
8 follow-up statements
984 WHUS73 KAPX 311442 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1042 AM EDT MON OCT 31 2016 LMZ323-341-342-344>346-LSZ321-312245- /O.CON.KAPX.GL.W.0025.161031T2200Z-161101T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1042 AM EDT MON OCT 31 2016 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-312245- /O.CON.KAPX.SC.Y.0102.161031T1800Z-161101T1800Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1042 AM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
226 WHUS73 KAPX 311958 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 PM EDT MON OCT 31 2016 LMZ323-341-342-344>346-LSZ321-010400- /O.CON.KAPX.GL.W.0025.161031T2200Z-161101T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 358 PM EDT MON OCT 31 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-010400- /O.CON.KAPX.SC.Y.0102.000000T0000Z-161101T1800Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 358 PM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
207 WHUS73 KAPX 010227 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1027 PM EDT MON OCT 31 2016 LMZ323-341-342-344>346-LSZ321-011030- /O.CON.KAPX.GL.W.0025.000000T0000Z-161101T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1027 PM EDT MON OCT 31 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LSZ322-011030- /O.CON.KAPX.SC.Y.0102.000000T0000Z-161101T1800Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1027 PM EDT MON OCT 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
097 WHUS73 KAPX 010717 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 317 AM EDT TUE NOV 1 2016 LMZ323-341-342-344>346-LSZ321-011200- /O.CON.KAPX.GL.W.0025.000000T0000Z-161101T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 317 AM EDT TUE NOV 1 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-011530- /O.EXT.KAPX.SC.Y.0102.000000T0000Z-161101T2200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 317 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-011530- /O.EXT.KAPX.SC.Y.0102.000000T0000Z-161102T0600Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 317 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
122 WHUS73 KAPX 011303 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 903 AM EDT TUE NOV 1 2016 LMZ323-341-342-344>346-012115- /O.EXB.KAPX.SC.Y.0102.000000T0000Z-161102T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 903 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-012115- /O.EXA.KAPX.SC.Y.0102.000000T0000Z-161102T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 903 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>349-012115- /O.CON.KAPX.SC.Y.0102.000000T0000Z-161101T2200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 903 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ322-012115- /O.CON.KAPX.SC.Y.0102.000000T0000Z-161102T0600Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 903 AM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
433 WHUS73 KAPX 011954 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 354 PM EDT TUE NOV 1 2016 LMZ323-341-342-344>346-012100- /O.CAN.KAPX.SC.Y.0102.000000T0000Z-161102T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 354 PM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345>349-012100- /O.CAN.KAPX.SC.Y.0102.000000T0000Z-161101T2200Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 354 PM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ321-322-020400- /O.CON.KAPX.SC.Y.0102.000000T0000Z-161102T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 354 PM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
407 WHUS73 KAPX 020259 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1059 PM EDT TUE NOV 1 2016 LSZ322-020400- /O.CAN.KAPX.SC.Y.0102.000000T0000Z-161102T0600Z/ ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1059 PM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ321-020900- /O.EXT.KAPX.SC.Y.0102.000000T0000Z-161102T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1059 PM EDT TUE NOV 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
235 WHUS73 KAPX 020710 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 310 AM EDT WED NOV 2 2016 LSZ321-020815- /O.CAN.KAPX.SC.Y.0102.000000T0000Z-161102T0900Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 310 AM EDT WED NOV 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 4:02 AM EDT, 0 minutes earlier.
Area forecast discussion, Oct 31, 4:02 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
402 AM EDT Mon Oct 31 2016
.SHORT TERM...(Today and tonight)
Issued at 355 AM EDT Mon Oct 31 2016
High impact weather potential: Chance of thunder tonight. No severe.
Pattern synopsis and forecast:
Pretty quiet out there early this morning. Sfc high pressure is
overhead with calm/near calm winds and less cloud cover across the
srn and NE CWA. Temperatures have dipped down into the middle 20s
and lower 30s there, while remnant NW flow just above the sfc and
continued overlake instability have continued to keep lake clouds
across much of NW lower and eastern upper. In these areas,
temperatures were well into the 30s and even lower 40s. Upstream
there was shortwave across the nrn Rockies, with an associated sfc
low pressure in MT. A warm front extended from the low out into the
Dakotas and the cold front was pressing into Wyoming and Utah.
Precipitation was fairly widespread around these front. The pressure
gradient was pretty tight in between our sfc high and the low with
gusts into the 20s.
High pressure departs east today with the shortwave and sfc low
across the Rockies rather quickly making it's way into the western
Great Lakes late tonight. Srly winds increase through the day and
night as the tighter pressure gradient arrives. These srly winds
will pick up deeper low level moisture and deposit it into nrn
Michigan through the night. The warm front may bring some light rain
to eastern upper/nrn Lake Michigan prior to midnight, however the
better forcing arrives overnight when a strong LLJ/WAA, DPVA, and
some possible double jet upper divergence works with some steeper
lapse rates aloft. Showers are expected to break out across the
region as well as a few possible rumbles of thunder. Best rain
chances appear to be across eastern upper. Temperatures will not
cool too much tonight. Highs today in the upper 40s and lower 50s
will only fall back into the middle 40s.
For Halloween trick or treaters, it will be a better night than in
most past Halloweens. Expect temperatures generally in the upper
40s, but with some fairly gusty conditions.
.LONG TERM...(Tuesday through Sunday)
Issued at 355 AM EDT Mon Oct 31 2016
High impact weather potential: None.
Pattern synopsis/Expected evolution: Fast moving progressive pattern
across the CONUS over the next week, with several embedded
shortwaves to potentially impact the Great Lakes. Flow will become
more amplified toward the end of the week with cooler air dumping
into the New England, with well above normal heights/temperatures
across the center of the country.
Shortwave sliding east of the area on Tuesday, helping to drag a
weak cold front southward into the area. Deepest moisture/forcing
exiting to the east during the morning, with some lingering showers
and possibly a rumble of thunder possible. Deep layer drying from
the west during the afternoon, which should result in increasing
amounts of sunshine as the day progresses. 850mb temperatures +12
to +14C, yielding high temperatures well into the 60s in parts of
the area (15 to 25 degrees above normal - welcome November!). Breezy
conditions, with 1000-850mb wind speeds of 20-30kts. Front sags
southward through the area Tuesday night, with little more than a
wind shift and slightly cooler temperatures. Front becomes quasi-
stationary over southern Michigan later Tuesday night as surface low
develops over the mid-Mississippi valley, sliding up along the
stalled out boundary into Wednesday. Front may come back north a
bit into Wednesday in response to approaching surface low, which
will likely bring precipitation into at least the southern 1/3 of
the area (mainly south of M-72). Temperatures still quite mild
into Wednesday, with readings generally in the 50s across the area.
Surface low slides east of the area on Thursday, helping to draw
down cooler air (briefly) on the backside. Air may become cool
enough to activate the lakes and bring about a few sprinkles/light
showers in northwest flow areas by later in the day (although
moisture is fairly limited). Otherwise, the remainder of the
forecast into the weekend looks quiet with above normal temperatures
as 850mb thermal ridge builds eastward out of the center of the
country. We will have to watch for a potential sneaky brief
cooldown over the weekend, as northern Great Lakes gets brushed by
push of cooler air associated with trough digging into the
Northeast. This wouldn't be a significant cooldown but could alter
an otherwise great run of above normal temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday)
Issued at 1156 PM EDT Sun Oct 30 2016
Not many aviation concerns. Band of stcu continues to thin, and
will eventually retreat back north overnight into Monday morning.
Mostly VFR conditions, with perhaps a brief window of mvfr vis at
KPLN in light mist. Light winds through much of the period, with
winds increasing in speed later Monday afternoon and evening.
Clouds slowly thicken once again Monday evening, but should remain
in IFR category.
&&
.MARINE...
Issued at 355 AM EDT Mon Oct 31 2016
High pressure departs today with srly winds increasing through the
day and night ahead of low pressure and a cold front that cross
Tuesday morning. Winds will increase to advisory levels most all
areas by evening, with gales expected tonight across Lake Michigan,
including the GTV Bay, as well as Whitefish Bay. Advisory level
winds will continue over several nearshore waters Tuesday. The
gradient loosens up into Wednesday, but additional advisory level
winds are possible Wednesday night into Thursday with the passage of
the next cold front.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 2 PM this afternoon to 2 PM EDT
Tuesday for LHZ345>349.
LM...GALE WARNING from 6 PM this evening to 8 AM EDT Tuesday for
LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY from 2 PM this afternoon to 2 PM EDT
Tuesday for LSZ322.
GALE WARNING from 6 PM this evening to 8 AM EDT Tuesday for
LSZ321.
&&
SHORT TERM...Dickson
LONG TERM...Keysor
AVIATION...MSB
MARINE...DicksonHazardous weather outlook, Oct 31, 4:02 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 402 AM EDT MON OCT 31 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-010815- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 402 AM EDT MON OCT 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS ARE EXPECTED TONIGHT FOR WHITEFISH BAY AND NORTHERN LAKE MICHIGAN...INCLUDING GRAND TRAVERSE BAY. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE OUTLOOK AREA TONIGHT. ANY STORMS WILL NOT BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS REMAIN POSSIBLE INTO TUESDAY MORNING ACROSS PORTIONS OF NORTHEAST LOWER MICHIGAN...MAINLY CLOSER TO SAGINAW BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.